RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 1, Pages 133–144 (Mi dm782)  

This article is cited in 1 scientific paper (total in 1 paper)

Isomorphisms of incidence algebras

V. D. Shmatkov


Full text: PDF file (972 kB)

English version:
Discrete Mathematics and Applications, 1992, 2:4, 395–496

Bibliographic databases:
UDC: 519.1, 512
Received: 24.04.1990

Citation: V. D. Shmatkov, “Isomorphisms of incidence algebras”, Diskr. Mat., 3:1 (1991), 133–144; Discrete Math. Appl., 2:4 (1992), 395–496

Citation in format AMSBIB
\Bibitem{Shm91}
\by V.~D.~Shmatkov
\paper Isomorphisms of incidence algebras
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 1
\pages 133--144
\mathnet{http://mi.mathnet.ru/dm782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112295}
\zmath{https://zbmath.org/?q=an:0797.16039|0745.16011}
\transl
\jour Discrete Math. Appl.
\yr 1992
\vol 2
\issue 4
\pages 395--496


Linking options:
  • http://mi.mathnet.ru/eng/dm782
  • http://mi.mathnet.ru/eng/dm/v3/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Shmatkov, “Isomorphisms of groups of invertible elements of incidence algebras”, J. Math. Sci., 237:2 (2019), 332–335  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:233
    Full text:110
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021